Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2024

ESTIMATES OF THE INITIAL TAYLOR-MACLAURIN COEFFICIENTS OF A GENERAL SUBCLASS OF BI-BAZILEVIC TYPE FUNCTIONS

Halit Orhan, N. S. Tejas, D. S. Raju, Nanjundan Magesh

General Mathematics Cilt 32 · Sayı 2 · Makale no 1 · ss. 1–15 · 01.07.2024
DOI ile aç

Özet

This paper introduces a novel subclass of generalized bi-Bazileviˇc functions, which unifies and bridges several well-known subclasses, such as bi-starlike and bi-convex functions. We derive bounds for the initial coefficients of the defined

class through the generating function of Horadam polynomials and establish estimates for the famous Fekete–Szeg ̈o inequality. Additionally, we provide relevant connections to previously established results. By specializing the pa-

rameters in our main results, we obtain further interesting findings that extend the scope of this study.

Atıf için künye

Orhan, H., Tejas, N. S., Raju, D. S., & Magesh, N. (2024). ESTIMATES OF THE INITIAL TAYLOR-MACLAURIN COEFFICIENTS OF A GENERAL SUBCLASS OF BI-BAZILEVIC TYPE FUNCTIONS. General Mathematics, 32(2), 1–15. https://doi.org/10.2478/gm-2024-0008

BibTeX
@article{orhan2024-73134,
  author = {Orhan, Halit and Tejas, N. S. and Raju, D. S. and Magesh, Nanjundan},
  title = {ESTIMATES OF THE INITIAL TAYLOR-MACLAURIN COEFFICIENTS OF A GENERAL SUBCLASS OF BI-BAZILEVIC TYPE FUNCTIONS},
  journal = {General Mathematics},
  year = {2024},
  volume = {32},
  number = {2},
  pages = {1--15},
  issn = {1221-5023},
  doi = {10.2478/gm-2024-0008},
  url = {https://akademik.atauni.edu.tr/yayinlar/73134-estimates-of-the-initial-taylor-maclaurin-coefficients-of-a-general-subclass-of}
}